skin-hair-icon
Steroid ointment
Previously i had no idea i was using steroid lobate gm cream was having steroid and few years back when i had acne few here and there i used it on my face . I never had acne problem so i might have used it like maximum 10 - 15 times . And i had clear face like around 2years after that and now suddenly my face since last year has become dry and bumpy is it because of steroid which i applied around 3 years back???
53 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Yes it can be because of steroid. Steroid induced acne is a common thing.
Next Steps
Stop it and consult online
Health Tips
Always use steroid free creams on face. Consult a doctor before starting it
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
No.....Do direct private online consultation for detailed prescription by sending photos.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.